MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number DYNDTN1529
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch # 24026047, 24075145.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd gravity set was kinked.The following information was received by the initial reporter with the following verbatim it was reported by customer that kink in tube, causing low flow.
 
Event or Problem Description
Codes update.
 
Additional Manufacturer Narrative
Investigation summary: (b)(6): it was reported by customer that kink in tube, causing low flow.Samples for the reported failure mode were requested in order to identify any kink and determine a root cause; however, no samples were received for evaluation.Root cause definition: no root cause definition was determinate due to the customer did not provide a sample for evaluation.Corrective and preventive actions: no preventive and corrective actions required since the failure mode could not be confirmed.We regret any inconveniences caused with our product.We will continue to monitor our customer feedback processes for any similar incidences, implement any corrective actions as appropriate.A device history record review for model dyndtn1529 lot number 24026047 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21621225
Report Number9616066-2025-00554
Device Sequence Number18249198
Product Code FPA
UDI-Device Identifier20080196760173
UDI-Public(01)20080196760173(11)240726(17)270726(10)24075145
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNDTN1529
Device Lot NumberSEE H.10
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown